Hey y’all, as most of you know, I started Zoloft (sertraline) last week. This week the brain fog is better than last week. I am grateful. But, I have had bloating and gas often with this medication. Have you experienced gas and abdominal bloating while taking Zoloft?
Gad and bloating are not fun side effects but is often an unwelcome one with many meds. Let’s talk about this.
@jenc I’ve been thinking about this question and starting to wonder if I did have symptoms of gas and bloating when I started Zoloft. I vaguely remember feeling discomfort but at the time I was also having kidney stone attacks so it’s hard to say which caused what.
I’m sorry it’s making you feel this way. Keeping my fingers crossed that the side-effects will ease up on you soon and you will feel the benefits of this medication.
Ouch, @colleensteele, kidney stones, too! Once I started noticing these side effects, I looked it up, and of course, it was listed. I am sure that with time it will ease up. I have been resting more, so that is positive.
Now, if I could get rid of this “stinky” side effect, hehe. I am thinking others may share their experience as I know several others are taking Zoloft or have in the past.
Pulmonary Hypertension News is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.